Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Kidney stone removed. Creatinine dropped. Occasional vomiting, using Magzol injection. How to stop vomiting?

Hi sir, my mother age 50 year, i sent you following data before opertion and after opertion 1 ulta sound. Hydro nephroses, renel stiones 2 Renal scan GFR Rite kidney 15.2% 3 operation, pylolithotomy, naphrostmy Dj and stone Removal, Utrolithotmy done 4 Creatinine drop frome 5.7 to 3.8 and urea varries from 78 to 108 Electolytes are in normal range 5 patient condition active but diabetic, vomationg some time use Magzol injection, urian output 1200 to 15oo per day.. reguirement to stop vomating plzzzzzzzzz help me thrgh diet or medcince
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
You can use Cap Razo-D SR 1 cap daily for vomiting & start Tab Soda-bicarb (500mg) 1 tds
Control salt intake by reducing it to 4 gm per day
Maitain good physical activity
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor